# SDR ASOA20150409090

- Difficulty date: April 9, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N13992
- Make and model: Emb EMB-145LR
- Aircraft serial: 145284
- Aircraft time: 36,313 hours, 27,503 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334048
- Condition: Cracked
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, SKIN CRACKS AROUND RIVETS FRAME 75 STR 2R-3R.  REPAIRED SKIN CRACKS IAW EC5330-02997.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
